# SDR AALA201708219016

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 15,179 hours, 6,211 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903715
- Condition: Odor
- Location: Extract
- Part time: 15,174 hours, 6,210 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN FLIGHT. ODOR DISSIPATED AFTER TURNING OFF CABIN FANS, BLOWER & EXTRACT IAW QRH. REPLACED AVIONICS EXTRACT FAN IAW AMM 21-26-51. OPERATIONAL TEST GOOD.
